B -bounded semigroups and implicit evolution equations
J. Banasiak
Abstract and Applied Analysis, 2000, vol. 5, 1-20
Abstract:
The aim of this paper is to show an application of the recently introduced B -bounded semigroups in the theory of implicit and degenerate evolution equations. The most interesting feature of this approach is its applicability to problems with noncloseable operators.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/293942.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/293942.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:293942
DOI: 10.1155/S1085337500000087
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().